# SDR AU980227

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Part number: 115D6248
- Condition: Ruptured
- Location: Engine Oil
- Stage of operation: CL
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL HOSE FAILED.  HOSE HAD DETERIORATED DUE TO HEAT.
